# SDR ASOA04309

- Difficulty date: April 13, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE AFT CARGO SEAT TRACK ON THE RIGHT SIDE BETWEEN FS 41 AND FS 42 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO SEAT TRACK ON THE RIGHT SIDE BETWEEN FS 41-42 IAW SRM 51-25-04.  (M)
